Variational construction of homoclinics and chaos in presence of a saddle-saddle equilibrium
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, p. 331-377
@article{ASNSP_1998_4_27_2_331_0,
     author = {Berti, Massimiliano and Bolle, Philippe},
     title = {Variational construction of homoclinics and chaos in presence of a saddle-saddle equilibrium},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {2},
     year = {1998},
     pages = {331-377},
     zbl = {0938.34039},
     mrnumber = {1664692},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_2_331_0}
}
Berti, Massimiliano; Bolle, Philippe. Variational construction of homoclinics and chaos in presence of a saddle-saddle equilibrium. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 2, pp. 331-377. http://www.numdam.org/item/ASNSP_1998_4_27_2_331_0/

[1] A. Ambrosetti - M. Badiale, Homoclinics: Poincaré-Melnikov type results via a variational approach, C.R.Acad.Sci. Paris Sér. I-Math 323 (1996), 753-758; Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998), 233-252. | Numdam | MR 1416171 | Zbl 1004.37043

[2] H. Amann, A note on degree theory for gradient mappings, Proc. Amer. Math. Soc. 84 (1982), 591-595. | MR 660610 | Zbl 0501.58012

[3] M. Berti - P. Bolle, Homoclinics and chaotic behaviour for perturbed second order systems, to appear in Ann. Mat. Pura Appl. | MR 1746547 | Zbl 0957.37019

[4] M. Berti - P. Bolle, Variational Construction of homoclinics and chaos in presence of a saddle-saddle equilibrium, Rend. Mat. Acc. Lincei 9 (1998), 167-175. | MR 1683007 | Zbl 0921.58023

[5] S. Bolotin - P. Rabinowitz, A variational construction of chaotic trajectories for a Hamiltonian system on a torus, Boll. Un. Mat. Ital. 1-B8 (1998), 541-570. | MR 1662325 | Zbl 0957.70020

[6] B. Buffoni - E. Séré, A global condition for quasi-random behavior in a class of conservative systems, Comm. Pure Appl. Math. 49 (1966), 285-305. | MR 1374173 | Zbl 0860.58027

[7] B. Buffoni - E. Séré, Chaotic dynamics in natural Lagrangian systems: a variational approach, preprint.

[8] R. Devaney, Homoclinic orbits in Hamiltonian systems, J. Differential Equations 21 (1976), 431-438. | MR 442990 | Zbl 0343.58005

[9] R. Devaney, Transversal homoclinic orbits in an integrable Hamiltonian systems, Amer. J. Math. 100 (1978), 631-642. | MR 494258 | Zbl 0406.58019

[10] H. Hofer, A note on the topological degree at a critical point of mountain-pass type, Proc. Amer. Math. Soc. 90 (1984), 309-315. | MR 727256 | Zbl 0545.58015

[11] P.J. Holmes, Periodic, non-periodic and irregular motions in a Hamiltonian system, Rocky Mountain J. Math 10 (1980), 679-693. | MR 595097 | Zbl 0427.70026

[12] E. Séré, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), 561-590. | Numdam | MR 1249107 | Zbl 0803.58013

[13] D.V. Turaev - L.P. Shil'Nikov, On Hamiltonian systems with homoclinic curves of a saddle, Dokl. Akad. Nauk UzSSR 304 (1989), 811-814. | MR 988994 | Zbl 0689.58013

[14] S. Wiggins, "Global Bifurcation and Chaos", Applied Mathematical Sciences, Vol.73, Springer-Verlag, 1988. | MR 956468 | Zbl 0661.58001